# SDR 99ZZZX2358

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: 2N006
- Engine: Allsn 250C20R1
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Condition: Failed
- Location: Governor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT FOUND GOVERNOR SWAGING ABOVE LIMITS FOR SAFE FLIGHT.  ENIGNE SURGING 20 PSI TORQUE AND 5 PERCENT N2.  UPON REMOVAL OF GOVERNOR, FOUND DRIVE SHAFT LOCKED-UP.  COMPONENT P/N ALAA123065123.
